# SDR AALA202211283556

- Difficulty date: November 23, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 45,588 hours, 16,730 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: False Indication
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R SLIDE ERRONEOUSLY INDICATES ARMED WHEN NOT ARMED. MAINTENANCE REPLACED 1R DOOR PROXIMITY SWITCH 5WN2 PER AMM 52-73-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
